# SDR USAA2011032591251

- Difficulty date: March 6, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470492002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CORROSION ON SHEAR PLATE ASSEMBLY BETWEEN FR58 TO FR59, S38L.  REPLACED SHEAR PLATE ASSEMBLY BETWEEN FR58 TO FR59, S38L IAW A320 SRM 51-72-11.
